# SDR N6WA2012091901

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 19,298 hours, 13,171 cycles
- Engine: Ge CF348C5B1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN ROW 15 ON CEILING OUT.  R & R EMERGENCY LIGHT BULB AT ROW 15 IAW AMM 33-51-09.  OP'S CHECK GOOD AT THIS TIME.
